# SDR SIMA20120724001

- Difficulty date: July 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 20,929 hours, 18,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2852, CREW REPORTED THE AFT CABIN FLASHLIGHT WAS NOT CHARGING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT.  OPS CHECKED GOOD IAW AMM 25-60-00.  AIRCRAFT RETURNED TO SERVICE.
